# SDR TWAA0018411

- Difficulty date: November 18, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON MEMBRANE AT STA 200 RT SIDE, AND UNDER T-ANGLE BOTTOM DOOR FRAME (JAMB) SUPPORT.  INSTALLED NEW MEMBRANE FROM STA 160 TO 200, RBL 44 PER SRM 53-01 PAGE 9, FIG 2, DRAWING 993634.
